Journal of the European Mathematical Society


Full-Text PDF (289 KB) | Metadata | Table of Contents | JEMS summary
Volume 11, Issue 3, 2009, pp. 597–625
DOI: 10.4171/JEMS/162

Published online: 2009-06-30

Relative integral functors for singular fibrations and singular partners

Daniel Hernández Ruipérez[1], Ana Cristina López Martín[2] and Fernando Sancho de Salas[3]

(1) Universidad de Salamanca, Spain
(2) Universidad de Salamanca, Spain
(3) Universidad de Salamanca, Spain

We study relative integral functors for singular schemes and characterise those which preserve boundedness and those which have integral right adjoints. We prove that a relative integral functor is an equivalence if and only if its restriction to every fibre is an equivalence. This allows us to construct a non-trivial auto-equivalence of the derived category of an arbitrary genus one fibration with no conditions on either the base or the total space and getting rid of the usual assumption of irreducibility of the fibres. We also extend to Cohen–Macaulay schemes the criterion of Bondal and Orlov for an integral functor to be fully faithful in characteristic zero and give a different criterion which is valid in arbitrary characteristic. Finally, we prove that for projective schemes both the Cohen–Macaulay and the Gorenstein conditions are invariant under Fourier–Mukai functors.

Keywords: Geometric integral functors, Fourier–Mukai, Cohen–Macaulay, fully faithful, elliptic fibration, equivalence of categories

Hernández Ruipérez Daniel, López Martín Ana Cristina, Sancho de Salas Fernando: Relative integral functors for singular fibrations and singular partners. J. Eur. Math. Soc. 11 (2009), 597-625. doi: 10.4171/JEMS/162